Dapeng Zhan

 

Associate Professor

Department of Mathematics, Michigan State University

 

Office:                   C327 Wells Hall

Phone:                  517-353-3838

Email:                    zhan@math.msu.edu

Education:            Ph.D.  California Institute of Technology, 2004

 

Research Interests

 

Probability Theory, Schramm-Loewner evolution (SLE), Statistical lattice models

Click here to see my [CV].

Click here to see my research statement [Research Statement].

 

Professional Experiences

 

Associate Professor                     Michigan State University   2012 - present

Assistant Professor                      Michigan State University   2009 - 2012

Gibbs Assistant Professor             Yale University                  2007 - 2009

Morrey Assistant Professor           UC Berkeley                      2004 - 2007

 

Awards and Grants

Simons Fellowship (2016)

Salem Prize (2012)

Sloan Research Fellowship (2011-2015)

NSF CAREER award: DMS 1056840 (2011-2018)

NSF Grant: DMS 0963733 (2009-2013)

 

Publications

 

0.    Random Loewner Chains in Riemann Surfaces, PhD dissertation at Caltech, 2004.

1.   Stochastic Loewner evolution in doubly connected domains, Probability Theory and Related Fields, 129:340-380, 2004

2.    Some properties of annulus SLE. Electronic Journal of Probability, 11:1069-1093, 2006.

3.    The scaling limits of planar LERW in finitely connected domains. Annals of Probability, 36(2):467-529, 2008.

4.    Reversibility of chordal SLE. Annals of Probability, 36(4):1472-1494, 2008.

5.    Duality of chordal SLE. Inventiones Mathematicae, 174(2):309-353, 2008.

6.    Continuous LERW started from interior points. Stochastic Processes and their Applications, 120:1267-1316, 2010.

7.    Reversibility of some chordal SLE(κ;ρ) traces. Journal of Statistical Physics, 139(6):1013-1032, 2010.

8.    Duality of chordal SLE, II. Ann. I. H. Poincare-Pr., 46(3):740-759, 2010.

9.    Loop-erasure of planar Brownian motion. Communications in Mathematical Physics, 133(3):709-720, 2011.

10. Restriction properties of annulus SLE. Journal of Statistical Physics, 146(5):1026-1058, 2012.

11. Reversibility of Whole-Plane SLE. Probability Theory and Related Fields, 161(3):561-618, 2015.

12. Ergodicity of the tip of an SLE curve. Probability Theory and Related Fields, 164(1):333-360, 2016.

13. (with Steffen Rohde) Backward SLE and symmetry of welding. Probability Theory and Related Fields, 164(3):815-863, 2016.

14. (with Mohammad A. Rezaei) Higher moments of the natural parameterization for SLE curves. Ann. I. H.  Poincare-Pr., 53(1):182-199, 2017.

15. (with Hao Wu) Boundary arm exponents for SLE.  Electronic Journal of Probability, 22, Paper no. 89, 26 pp, 2017.

16. (with Mohammad A. Rezaei) Green's function for chordal SLE curves. To appear in Probability Theory and Related Fields.

17. Decomposition of Schramm-Loewner evolution along its curve. To appear in Stochastic Processes and their Applications.

 

Preprints

 

1.    SLE loop measures, arXiv:1702.08026.

2.    Optimal Hölder continuity and dimension properties for SLE with Minkowski content parametrization, arXiv:1706.05603.

3.    (with Benjamin Mackey) Multipoint estimates for radial and whole-plane SLE. In preprint, arXiv:1710.04261, 2017.

4.    (with Benjamin Mackey)  Decomposition of backward SLE in the capacity parameterization. In preprint, arXiv:1710.05376, 2017.

5.    Two-curve Green's function for $2$-SLE: the interior case. In preprint, arXiv:1806.09663, 2018.

 

Teaching in Fall, 2018

 

MTH 428H: Honors Complex Analysis I [Course Website]

MTH 925: Random Variables and Stochastic Processes

Office hours: MWF: 9:00-10:00 am or by appointment.